Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
146 Doctors are Online

High blood pressure, chest pain, hot flashes, no sweating, tiredness, eye pain. Side effects of medicines?

I have been having problems with my bp being high and bad reactions to bp medicines for two years. everytime i go to the ER they say they do not think it is my heart . Blood good. My BP has been running 160 over 110 to 115 for the last week. lot of pain in my chest last two days. hot feeling like i m flushed but not sweating...extremely tired and eyes hurt. i think i might be having bad reactions to either labeterlol or nitrostat. don t a loss. any thoughts
Asked On : Mon, 12 Nov 2012
Answers:  1 Views:  77
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
General & Family Physician 's  Response
Dear Concerned.,
Thanks for writing to us.
You have been suffering from uncontrolled Hypertension.BP of 160/110 is definitely a c/o Hypertension.
That too the average has been for over a week.
Have you been stopping the medicines off and on. One of the causes could be irregular medications.How about your salt intake/smoking/drinking/diet/lifestyle such as daily excercises.
Have you been on lipid lowering statins/not?
How about your Reports?
Routine --Blood including Lipid profile Blood Urea Nitrogen/Creatinine and Urinalysis /Chest X-ray/EKG/Echo-Cardiogram/any Holter Monitoring of BP done in the past.Any abdomino-pelvic ultrasound done to rule out secondary Hypertension due to renal causes.
Kindly get all the above investigations done and consult a Cardiologist and get the Anti-Hypertensive Dosage adjusted to keep your average BP at 120/80at the minimum and 140/90 maximum average at any circumstances.
Long Term Side Effects of increased BP will be Target Organ Damage ie.Brain(Stroke),Heart(MI/Myopathy/Failure),Eyes(Retinopathy),kidneys(Nephropathy and failure),Thats why Hypertension is termed a silent killer.
In view of the above, your taking the best possible evidence based treatment is mandatory.
Wish you a speedy recovery.
Best Regards.,
Dr Lt Cdr ASN Bhushan.
Answered: Tue, 13 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor